# SDR DHL99801004

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: H654
- Condition: Unservicable
- Location: Left Main Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, DOORS NOT LATCHED AND LEFT DOOR UNSAFE LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED  LEFT MAIN GEAR DOOR POSITION SWITCH PER MM 32-60-0, OPS CHECK NORMAL.
